ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On L2 -Convergence of the Quasi-periodic Interpolation

Poghosyan, L. D. (2013) On L2 -Convergence of the Quasi-periodic Interpolation. ՀՀ ԳԱԱ Զեկույցներ, 113 (3). pp. 240-247. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
367Kb

Abstract

We discuss the problem of function reconstruction via pointwise values on uniform grid and in that context consider the quasi-periodic interpolation. The latest is exact for quasi-exponential functions which allow inclusion the endpoints of the interval into the grid. Քննարկվում է ֆունկցիայի վերականգնման խնդիրը հավասարաչափ ցանցի վրա հայտնի արժեքներով, և այդ համատեքստում դիտարկվում է քվազի-պարբերական ինտերպոլիացիան: Հնարավորություն է առաջանում ցանցում ներառելու նաև հատվածի ծայրակետերը, քանի որ ինտերպոլիացիան ճշգրիտ է քվազի-պարբերական էքսպոնենցիալ ֆունկցիաների համար: Обсуждается проблема восстановления функции по известным значениям на равномерной сети и в этом контексте рассматривается квазипериодическая интер- поляция. Точность интерполяции для квазипериодических экспоненциальных функций позволяет включение в сеть также концов отрезка.

Item Type:Article
Additional Information:Քվազի-պարբերական ինտերպոլիացիայի 2 L - զուգամիտության մասին / Լ. Դ. Պողոսյան։ Об L2 -сходимости квазипериодической интерполяции / Л. Д. Погосян.
Uncontrolled Keywords:Trigonometric interpolation, quasi-periodic interpolation, asymptotic estimates
Subjects:Q Science > QA Mathematics
ID Code:6135
Deposited By:NAS Reports
Deposited On:25 Nov 2013 15:12
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page